Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

What is the rash on pubic area?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5793 Questions
Hi, can you please tell me what this rash is on my pubic area. I have attached a picture. Rash on pubic area Kind regards XXXX
Posted Wed, 19 Feb 2014 in Skin Hair and Nails
Answered by Dr. Rahul Kumar 54 minutes later
Brief Answer: photograph required Detailed Answer: Hello Sorry I could not find the attachment. can you please upload the photos again. There is an option to upload photos on right side of query page. Please utilize that. Waiting for your response. Thank you
Above answer was peer-reviewed by
Follow-up: What is the rash on pubic area? 14 minutes later
Sorry forgot yo attach it
Answered by Dr. Rahul Kumar 7 hours later
Brief Answer: Fungal infection Detailed Answer: Hello Thanks for the photograph. It is looking like fungal infection, The area of groin around labia is very moist and is prone to develop these infections. Treatment can be with oral antifungals as well as with topical antifungals. Various antifungal powders like candid, clodid etc are available. These can help reduce the moisture as well as control the infection. You can use any of these. Let me know if you have any other doubts, Wishing you good health, Thank you
Above answer was peer-reviewed by
Follow-up: What is the rash on pubic area? 2 minutes later
Thanks, i bought Eurax 60g 10% and started using it before, will this work or is it best to get a powder?
Answered by Dr. Rahul Kumar 12 minutes later
Brief Answer: Clotrimazole powder Detailed Answer: Hello Eurax is anti scabies cream. I dont think it will work. Please get clotrimazole powder ( candid or clodid). Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor